Although I avoid too much knowledge about what may come – because it may not – it seems I am reasonably well up on things and doing well when you look at how I was three ears ago.
Even the doc in UK had noticed my ‘frozen face and mentioned Parkies 6 years ago. When I got here 4 yrs ago I was moving in slow motion and my long-term good friend, Janet, sees a big difference now from my slow talking of May 2017 so it is not the meds that are the problem.
Compared to when I lived at Highfields they have have helped me claw back a lot from the inevitable dying of the nerve cells by inreasing my dopamine levels in the brain. I also eat nuts etc known to help dopamine production.
This is why Xad- whatever has been added to Madopar and Sifrol. (I call it Xanadu till I an emember the name). Sifrol is magic for stopping the restless legs and spasms that were making life hell in Highfields but my Neuro says any higher dose is not good and by adding a magnesium supplemmesupplement at the moment I am comfortable.
The most noticeable recent change is losing words in conversation (I am 73), and the fact that when typing my arm is not moving all the way to the letter ion the phone or tablet keyboard that my mind intends. I have had to adjust the touch timing to offset the ‘finger-stuttering’ that although not obvious to the naked eye has me typing multiples of the same lllletter (like that).
Off to relaxation therapy in the Hall at 1pm